# SDR AALA202203234887

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737*
- Aircraft serial: 29533
- Aircraft time: 59,949 hours, 24,958 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMINATED IN FIRST CLASS LAVATORY ON DESCENT. PASSENGER WAS IN LAVATORY, BUT NO SMOKE DETECTED. SMOKE LIGHT EXTINGUISHED IN 1 MINUTE. INSPECTED LAVATORY. NO EVIDENCE OF SMOKE / FIRE DETECTED. ACCOMPLISHED SMOKE DETECTION OPERATIONAL TEST PER AMM 26-14-00. ALL CHECKS NORMAL, NO DISCREPANCIES NOTED.
